# SDR AALA202208100112

- Difficulty date: August 8, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323
- Aircraft serial: 32439
- Aircraft time: 26,744 hours, 3,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PER CIVIL AVIATION EMERGENCY BULBS NEED TO BE REPLACED AT DOOR 2R. RELAMPED BULB AT DOOR 2R PER AMM 33-50-00.
